PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A differential-geometric analysis of the Bergman representative map

Volume 120 / 2017

Sungmin Yoo Annales Polonici Mathematici 120 (2017), 163-181 MSC: 32C15, 53B35, 53C55. DOI: 10.4064/ap170621-21-11 Published online: 1 December 2017

Abstract

We show that the exponential map of the Bochner connection on the restricted holomorphic tangent bundle of a complex manifold admitting the positive-definite Bergman metric coincides with the inverse of Bergman’s representative map. We also present a generalization of Lu Qi Keng’s theorem, as an application.

Authors

  • Sungmin YooDepartment of Mathematics
    Pohang University of Science and Technology
    37673 Pohang, Republic of Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image